question-icon

Suggest treatment for heel pain and joint discomfort

default
Posted on Mon, 18 Jul 2016
Question: I was recently diagnosed with level 2 esophagitis, resulting from some bouts of acid reflux. I had 2 upper gi exams and cancer was ruled out. I was prescribed Degilant, resulting in some general tiredness and some moderate body aches. My prescription was changed to 300 mg of rantadine 2x a day. I have had a persistent cough that has recently improved, gets worse if I experience an acid reflux attack, but has improved. During Memorial Day Weekend I started to experience some symptoms of a running nose and sneezing with upper respiratory congestion, no sore throat at all. However, it persisted and I was prescribed a 3 day 500mg dose of arithromycin, which I finished last on the 18th. The prescription had some refills, I picked up another 3 day dose and ,took 1000mg, followed by 500 mg the following day, the 21st. I have since been feeling tired during the day, and sleepy while driving. I again developed extreme running nose, watery eyes, sneezing, along with joint discomfort and right heel pain. I also take daily doses of Cardizem LA 300 mg and Crestor 5mg. What do you think may be going on?
doctor
Answered by Dr. Suresh Heijebu (7 hours later)
Brief Answer:
CT scan of paranasal sinuses may be needed.

Detailed Answer:
Hello. Sir.

Many of your symptoms are directly related to the side effects of drugs particularly Cardizem and Crestor.

Both these drugs have a propensity to cause diffuse body aches.

It's important to stop Crestor for a while as this drug is known to cause Muscle breakdown and soreness in few susceptible individuals.

Likewise pertaining to your ENT( ear, nose and throat ) symptoms, it's important to get a CT scan of the paranasal sinuses to rule out Pansinusitits.

Further management if any is based on test results.

Post your further queries if any.
Thank you.


Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3664 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for heel pain and joint discomfort

Brief Answer: CT scan of paranasal sinuses may be needed. Detailed Answer: Hello. Sir. Many of your symptoms are directly related to the side effects of drugs particularly Cardizem and Crestor. Both these drugs have a propensity to cause diffuse body aches. It's important to stop Crestor for a while as this drug is known to cause Muscle breakdown and soreness in few susceptible individuals. Likewise pertaining to your ENT( ear, nose and throat ) symptoms, it's important to get a CT scan of the paranasal sinuses to rule out Pansinusitits. Further management if any is based on test results. Post your further queries if any. Thank you.